# SDR USAA2013092700006

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 30,332 hours, 23,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A STRONG ODOR IN FIRST CLASS CABIN AND GALLEY, GLYCOL LIKE ODOR. RETURNED TO GATE.  MX COMPLIED WITH J/C 26L00021001. SERVICED APU OIL AND INSPECTED FOR LEAKS WHILE RUNNING UNDER LOAD. NO DEFECTS NOTED. RAN BOTH ENGINES AT VARIOUS POWER SETTINGS AND PACK BLEED SWITCHOLOGY. NO ODORS PRESENT DURING ENGINE RUNUP. ACFT OK FOR SERVICE.
